# SDR CNMA20110013

- Difficulty date: March 26, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N342AX
- Make and model: Boeing 767328
- Aircraft serial: 27136
- Aircraft time: 68,243 hours, 11,328 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 113T61449
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AILERON OTBD UPPER END HEAVILY GOUGED BY T/E SEAL.  R & R FAIL-SAFE FITTING IAW SRM 51-40-02.
